Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On fixed points for semi-groups of linear operators

Author: Bertram Yood
Journal: Proc. Amer. Math. Soc. 2 (1951), 225-233
MSC: Primary 46.3X
MathSciNet review: 0040579
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Alaoglu and G. Birkhoff, General ergodic theorems, Ann. of Math. vol. 41 (1940) pp. 293-309. MR 0002026 (1:339a)
  • [2] S. Banach, Théorie des opérations lineaires, Warsaw, 1932.
  • [3] N. Dunford, Direct decompositions of Banach spaces, Boletin de la Sociedad Matematica Mexicana vol. 3 (1946) pp. 1-12. MR 0021240 (9:42b)
  • [4] I. Gelfand, Normierte Ringe, Rec. Math. (Mat. Sbornik) N.S. vol. 9 (1941) pp. 3-24. MR 0004726 (3:51f)
  • [5] T. H. Hildebrandt, On bounded linear functional operations, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 868-875. MR 1501772
  • [6] S. Mazur, Über die Nullstellen linearer Operationen, Studia Mathematica vol. 2 (1930) pp. 11-20.
  • [7] J. von Neumann, Zur allgemeinen Theorie des Masses, Fund. Math. vol. 13 (1929) pp. 73-116.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X

Additional Information

Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society